Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Severe constipation, bloating, frequent urge to pass motions, get motions with heavy mucus. Cure?

I am female of 30 years. Height is 5 feet 1 inch and weight is 44 kgs. Around 7 days back I had constipation . For almost two days I felt like going to toilet to relieve myself. But whenever I used to go I felt exreme pain and I could not relieve myself. My belly got bloated. I took some ayurvedic medicines. Due to that the problem got solevd. But after that I again feel going to toilet everytime but I go only small quantity of saliva like thing comes out . Please help
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and from the history given here I could say that the chances of intestinal infection is very likely and if I would be your doctor then I would treat you with the following medicine, Tab Metronidazole 400 mg three twice in day for five days, take care and have a nice day.
Answered: Tue, 22 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor